# SDR UALA2011090504783

- Difficulty date: September 4, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 63,407 hours, 9,100 cycles
- Engine: Pwa PW40903
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Circuit Breaker
- Condition: Faulty
- Location: Engine Vibration
- Component: Vibe Monitor
- Component part number: 8KE143PAC1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENG VIB IND BLANK.  MAINT MSG IS 77-08862. PLZ WORK WITH LM1628 CB P210 E6 RESET AND IDLE OPS CK. IF TEST OK, DO NOT WAIT FOR CH1982, BUT GO AHEAD AND MAKE R ENG VIB SYS OPERATIONAL IMMEDIATELY AND CLEAR THIS DF791. RVWD W OPBLM-EMC DEEDS, UNITS IN IAD & ORT ARE -401. RESET CB AND PERFORMED ENG RUN AS PER JRH. ALL OK.
